MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND

ZOLL CIRCULATION AUTOPULSE® LIFEBAND; CARDIAC RESUSCITATOR BAND
Model Number MODEL 100
Medical Device Problem Codes Break (1069); Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported complaint of the broken autopulse lifeband (lot # 189280) band clip was confirmed during the visual inspection of the returned lifeband.Noticed a broken head end of the lifeband belt clip.The observed damage appeared to be an isolated instance of excessive force applied to the lifeband belt.During the visual inspection observed returned lifeband with the band clip completely cut off from the lifeband with the head end of the lifeband belt clip detached, thus confirming the reported complaint.In addition, during the visual inspection, unrelated to the reported complaint, it was also noted that the protective cloth cover (tyvek liner) was completely detached from the hinged belt guards on both sides of the lifeband bands by being forcibly ripped from its fixing points.The observed damage was most likely caused by force applied to the band during compressions, as both lifeband bands were observed to be twisted.Functional testing could not be performed due to the observed damage to the returned lifeband.Historical complaints were reviewed for information related to the reported complaint, and there was no previous history of complaints reported for lifeband with lot# 189280.
 
Event or Problem Description
During patient use, the lifeband (lot # 189280) band clip broke off, preventing it from being secured into the driveshaft slot of the autopulse platform.The crew reverted to manual cpr for the rest of the call.The patient's status information was requested, but the customer did not provide a response.

Brand Name
AUTOPULSE® LIFEBAND
Common Device Name
CARDIAC RESUSCITATOR BAND
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kim nguyen
2000 ringwood ave
san jose, CA 95131
4084192922
MDR Report Key18509183
Report Number3010617000-2024-00028
Device Sequence Number15485078
Product Code DRM
UDI-Device Identifier00849111001571
UDI-Public00849111001571
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0701-01
Device Lot Number189280
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/09/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown